| | Paraguard Hell
Well, I've been all over the web researching other women who are having a hard time with the Paraguard IUD. I have found an abundance of info. I did not post on their sites because I'm more familiar posting on this site. I also looked around here on HB for other Paraguard sufferers but I can't find any so I thought I'd start this thread.
First of all, if my Dr. had told me BEFORE I had this thing put in me (which was the most painful thing I've ever endured), that there is a good chance I will have heavier bleeding/cramping/backaches for MONTHS, I would have never done it. NOW, I'm suspecting a nickel allergy because my upperbody, including my scalp is so broken out and itchy, I'm about to rip my scalp off. This has never happened and reading posts on other websites, so many women are going through this. The Paraguard is advertised as a copper IUD. Yes, copper WITH NICKEL!!! Copper allergies are NOT common so it's most likely we are all suffering from the nickel. How can all of us women who never had this horrible, itchy acne all of a sudden get it right after the IUD implant?
It's major expensive putting this thing in and will be taking it out. I wanted to stay away from hormones and I thought this IUD would be perfect. I had the most perfect period before getting this thing. No cramps, mild PMS and light to med flow for just 4 days. All my girlfriends were envious of me. Now, I have bled non freaking stop for over 2.5 months, horrible cramps and backache. I must take at least 600 mg of ibuprofen each day or else I'm miserable. I have no sex life, and the itching is just driving me crazy.
So now that I did all this research about the bleeding part, NOW I see where medical sites are like "yeah, that's normal and it SHOULD clear up within 3 months". WHAT?! Why can't our doctors tell us in the beginning so we can choose whether we want to go through that? I can understand a few weeks.
I have also read many posts that there are women who have been bleeding crazy for up to a year! Are you kidding me? I'm having this thing taken out and going back on the pill. If the BCP's end up killing me, at least I can die with a smile on my face (if you know what I mean)
Can any of you women relate?